MathSciNet Relay Station
MathSciNet bibliographic data
MR589287 (81j:60021) 60E05 (39B20 62E10)
Shimizu, Ryoichi Solution to a functional equation and its application to some characterization problems. Sankhyā Ser. A 40 (1978), no. 4, 319–332.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement